# SDR HNAA0600022

- Difficulty date: April 8, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 38,264 hours, 42,773 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION NOSE GEAR UNSAFE LIGHT ILLUMINATED ALL THREE DOORS REMAINED OPEN.  FOUND NOSE GEAR DOWNLOCK NOT STOWED.  STOWED AS NECESSARY.
